# SDR UALA2012111206506

- Difficulty date: November 10, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 68,811 hours, 9,890 cycles
- Engine: Pwa PW40903
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Card
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"ELMS P110 CHANNEL" STATUS MSG APPEARED AFTER BRAKES RELEASED.  MSG CLEARED AFTER EU SELF TEST BUT RE-APPEARED AGAIN.  SEE PREVIOUS.  SUSPECT P110 629 CARD M24400A3, REPLACED MODULE M24 400A3.  NO HELP.  629 CARD L IN P110 IS INCOMPATIBLE WITH ELMS P110 CPU CHANNEL A SOFTWARE CONFIGURATION MESSAGE DISPLAYED.  MAINT MESSAGE 24-12003. REF 24-09-00.  ELMS P110 CPU CARD-A SOFT WARE IS NOT INSTALLED. LOADED SOFTWARE BUT CPU CARD 'A' WILL NOT TAKE SOFTWARE. CPU CARD A IN P110 SHOWS BLANK AFTER UPLOADING SOFTWARE.MAINT MSG 24-12003. FOUND P110 629 CARD A3 BAD AGAIN, SWAPPED WITH A13 PROBLEM FOLLOWED, RPLD CARD (SEE PTT 8112034), MSG CLEARED.
